American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76D05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Lorenzo Brandolese and Maria E. Schonbek. Large time decay and growth for solutions of a viscous Boussinesq system. Trans. Amer. Math. Soc. 364 (2012) 5057-5090.
Abstract, references, and article information   
View Article: PDF

[2] Jean-Yves Chemin and Isabelle Gallagher. Large, global solutions to the Navier-Stokes equations, slowly varying in one direction. Trans. Amer. Math. Soc. 362 (2010) 2859-2873. MR 2592939.
Abstract, references, and article information   
View Article: PDF

[3] Alexey Cheskidov. Blow-up in finite time for the dyadic model of the Navier-Stokes equations. Trans. Amer. Math. Soc. 360 (2008) 5101-5120. MR 2415066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Rabi N. Bhattacharya, Larry Chen, Scott Dobson, Ronald B. Guenther, Chris Orum, Mina Ossiander, Enrique Thomann and Edward C. Waymire. Majorizing kernels and stochastic cascades with applications to incompressible Navier-Stokes equations. Trans. Amer. Math. Soc. 355 (2003) 5003-5040. MR 1997593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Franco Flandoli and Marco Romito. Partial regularity for the stochastic Navier-Stokes equations. Trans. Amer. Math. Soc. 354 (2002) 2207-2241. MR 1885650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. Fursikov, M. Gunzburger and L. Hou. Trace theorems for three-dimensional, time-dependent solenoidal vector fields and their applications. Trans. Amer. Math. Soc. 354 (2002) 1079-1116. MR 1867373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Avner Friedman and Juan J. L. Velázquez. Time-dependent coating flows in a strip, Part I: The linearized problem. Trans. Amer. Math. Soc. 349 (1997) 2981-3074. MR 1422605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Calixto P. Calderón. Existence of weak solutions for the Navier-Stokes equations with initial data in $L\sp p$ . Trans. Amer. Math. Soc. 318 (1990) 179-200. MR 968416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Calixto P. Calderón. Addendum to the paper: ``Existence of weak solutions for the Navier-Stokes equations with initial data in $L\sp p$'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 318} (1990), no.\ 1, 179--200; MR0968416 (90k:35199)] . Trans. Amer. Math. Soc. 318 (1990) 201-207. MR 1018571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David Hoff. Global existence for $1$D, compressible, isentropic Navier-Stokes equations with large initial data . Trans. Amer. Math. Soc. 303 (1987) 169-181. MR 896014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1